Error distribution in regional modelling of the geomagnetic field
Article first published online: 26 OCT 2012
© 2012 The Authors Geophysical Journal International © 2012 RAS
Geophysical Journal International
Volume 191, Issue 3, pages 1015–1024, December 2012
How to Cite
Schachtschneider, R., Holschneider, M. and Mandea, M. (2012), Error distribution in regional modelling of the geomagnetic field. Geophysical Journal International, 191: 1015–1024. doi: 10.1111/j.1365-246X.2012.05675.x
- Issue published online: 12 NOV 2012
- Article first published online: 26 OCT 2012
- Accepted 2012 September 10. Received 2012 September 3; in original form 2012 July 26
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!